Journal of Mathematics of Kyoto University

On an effective determination of a Shintani’s decomposition of the cone $\mathbf{R}^n_+$

Ryotaro Okazaki

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 33, Number 4 (1993), 1057-1070.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519129

Digital Object Identifier
doi:10.1215/kjm/1250519129

Mathematical Reviews number (MathSciNet)
MR1251215

Zentralblatt MATH identifier
0814.11055

Subjects
Primary: 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]
Secondary: 11R29: Class numbers, class groups, discriminants

Citation

Okazaki, Ryotaro. On an effective determination of a Shintani’s decomposition of the cone $\mathbf{R}^n_+$. J. Math. Kyoto Univ. 33 (1993), no. 4, 1057--1070. doi:10.1215/kjm/1250519129. https://projecteuclid.org/euclid.kjm/1250519129


Export citation